×

Maximale stabile Punktmengen und minimale √úberdeckungen gleichgewichtiger Hypergraphen. (German) Zbl 0214.51504

MSC:

05C65 Hypergraphs
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Berge, C.: Graphes et hypergraphes. Paris: Dunod 1970. · Zbl 0213.25702
[2] ? Las Vergnas, M.: Sur un th?or?m du type K?nig pour Hypergraphes. Int. Conf. on Combinatorial Mathematics. Annals New York Ac. of Sc.175, 32-40 (1970). · Zbl 0229.05136
[3] K?nig, D.: Theorie der endlichen und unendlichen Graphen. Leipzig: Akad. Verlagsgesellschaft 1936.
[4] Schrage, G.: Der Zusammenhang zwischen der Ordnung maximaler stabiler Punktmengen und minimaler ?berdeckungen bei paaren Komplexen. Tagungsbericht ?Combinatorial Aspects of Finite Geometries?, Mathematisches Forschungsinstitut Oberwolfach, 1970, S. 10.
[5] Waerden, B. L. van der: Ein Satz ?ber Klasseneinteilung von endlichen Mengen. Abh. math. Sem. Univ. Hamburg5, 185-188 (1927). · JFM 53.0171.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.